Journal of Magnetism and Magnetic Materials. Vol.140-144, No.PART 3 (1995), 1723-1724
Suggested Citation
J. R. Gonçalves, J. Poulter, J. A. Blackman Correlation functions in fully frustrated Ising models. Journal of Magnetism and Magnetic Materials. Vol.140-144, No.PART 3 (1995), 1723-1724. doi:10.1016/0304-8853(94)00948-1 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/17337
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Correlation functions in fully frustrated Ising models